Extended MacMahon–Schwingerʼs Master Theorem and conformal w…
Established
14
Citations31
Refs2010
Year
Search Works
Work Details
- DOI 10.1016/j.acha.2010.11.004
- OpenAlex ID W2076660046
- Type Article
- Language EN
- Published 26 Nov 2010
- Volume 31 (1)
- Pages 143–168
- Source Applied and Computational Harmonic Analy…
- Publisher Elsevier BV
- FWCI 3.65
- Countries 1
- Institutions 2
- Added 24 Jun 2016
- Updated 16 Oct 2026
External Links
MENU
0
Extended MacMahon–Schwingerʼs Master Theorem and conformal wavelets in complex Minkowski space
Article 2010 EN Bronze
14
Citations
31
References
2
Authors
3.65
FWCI
Citations by Year
Last 8 yearsTopics
Keywords
Authors & Affiliations
2 authors| # | Author | Institutions | ORCID |
|---|---|---|---|
| 1 | Manuel Calixto Corresponding | Universidad de Granada (ES) Instituto de Astrofísica de An… (ES) | |
| 2 | E. Pérez-Romero | Instituto de Astrofísica de An… (ES) | — |
Related Works
10Data: OpenAlex